# SDR HEEA0010768

- Difficulty date: August 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108X
- Make and model: Bell 412
- Aircraft serial: 33115
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 412075010109
- Condition: Errors
- Location: Triple Tach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIPLE TACH INDICATOR 2% OFF.
